MAUDE Adverse Event Report: ARTHREX INC. UNIVERS REVERSE GLENOSPHERE 39 + 4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ARTHREX INC. UNIVERS REVERSE GLENOSPHERE 39 + 4 LAT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number AR-9504M-04
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.Device history record review revealed nothing relevant to this event.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
This is an automated communication received directly from a patient in the surgical outcome system study.The surgeon also receives this report and is instructed to notify product surveillance of any arthrex product involvement.An email has been sent to the surgeon requesting further details if product related.Follow-up investigation: it was reported that the patient underwent a reverse tsa with glenoid graft procedure on (b)(6) 2017.The patient had an early glenoid and graft failure and a revision surgery was performed on (b)(6) 2018.The surgeon performed a simple revision with removal of the fragmented graft and medialization of the baseplate.The surgeon stated that with the patient's medialized base plate he will develop some notching and his motion will not be as good as it could have been.

Brand Name
UNIVERS REVERSE GLENOSPHERE 39 + 4 LAT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7380855
Report Number1220246-2018-00109
Device Sequence Number1426562
Product Code KWS
UDI-Device Identifier00888867061378
UDI-Public00888867061378
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Catalogue NumberAR-9504M-04
Device Lot Number170044914
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;